JournalsrsmupVol. 130pp. 107–125

Regularity for elliptic pairs over C[[]]\mathbb C [[\hbar ]]

  • David Raimundo

    Universidade de Lisboa, Portugal
Regularity for elliptic pairs over $\mathbb C [[\hbar ]]$ cover
Download PDF

Abstract

We extend the results of Schapira and Schneiders [12] on relative regularity, finiteness and duality (in the smooth case) of elliptic pairs to the framework of D[[]]\mathcal D [[\hbar ]]-modules and constructible sheaves of C[[]]\mathbb C [[\hbar ]]-modules.

Cite this article

David Raimundo, Regularity for elliptic pairs over C[[]]\mathbb C [[\hbar ]]. Rend. Sem. Mat. Univ. Padova 130 (2013), pp. 107–125

DOI 10.4171/RSMUP/130-2